Cholestrol

Cholesterol Medication Can Cause Memory Loss

Cholesterol –lowering medication Statin has been found to result in depression and memory loss of the person taking it regularly. Especially in those who do not have a history of heart stroke or heart attack. Researchers are of the view that it is very beneficial for those who suffer from heart attack or heart stroke or high blood pressure severely. But those who do not suffer from such condition must use it with huge care. In the article below we will discuss

Cholesterol Medication Can Cause Memory Loss

.

Side Effects Of Satin Medications:

There are several side effects which are related to satin medication. They are:

  • Some people using it regularly are known to suffer from weakness and pain in muscles, flushing and rash formations, digestive problems, damaging of liver and loss of memory.
  • Loss of memory can also result in some other kind of neurological effect which is usually caused due to the consistent use of satin drug which are taken to control hypercholesterolemia.
  • It due to the side effects which satin has on patients doctors usually prevent from giving satins to patients. But this medication is very beneficial in reducing the risk of heart attack and heart stroke and reducing the problem of high blood pressure.

Steps To Prevent The Higher Levels Of Cholesterol:

Thus, the alternative methods like walking, swimming, playing outdoor games are more recommended to reduce higher levels of cholesterol in body rather than taken statin tablets for memory loss.

It is for the same reason that these tablets are recommended only to those who suffer from very levels of high blood pressure or have a history of previous heart attack and heart stoke. If the person do not have such a history then it is advisable to prevent away from taking this medication.

Leave a reply

Your email address will not be published. Required fields are marked *